# SDR HALA2009072800334

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 24,384 hours, 4,707 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOP SIGNIFICANT SYS - BTB - EICAS MSG RT FMC FAIL DISPLAYED, OTHER MSG DISPLAYS SINGLE FMC OPERATION MSG.   RT FMC RETURNED TO NORMAL TAXI IN. PILOT HAD PERFORMED A RESET OF CDU IAW QRH PROCEDURES, FMC SHOWS NO FAULTS OR DICREPANCIES, STARTED BOTH ENGS TO VERIFY POWER SWAP OVER.  NO PROBLEMS WITH FMC.
